# SDR SWAA2021122245801

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ** AT FWD WET AREA FLOOR SUPPORT ANGLE LBL12 BETWEEN STA 291.5 AND 312 ; / [01] PARTIALLY REMOVED FLOOR SUPPORT AT FWD CABIN WET AREA LBL 12 BETWEEN STA 294 AND STA 312 PER BOEING 737-700 SRM 51-40-02-0G-0.; [02] COMPLETED REMOVAL OF FLOOR SUPPORT ANGLE LBL 12 BETWEEN STA 291.5 AND 312 AS PER SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED FLOOR SUPPORT ANGLE REF B-737-700 SRM 51-40-05-0G-0; [04] VERIFIED REMOVAL OF FLOOR SUPPORT AND LOCATION AND DRILL OF NEW ONE. OK TO INSTALL; [05] INSTALLED FLOOR SUPPORT AT FWD WET ARE STA 291.5 TO STA 312 LBL 12 REFB-737-700-SRM 51-40-02; LATE ENTRY TREATED & PRIMER REF 51-20-01-0G-0; [06] VERIFIED INSTALLATION; [07] PARTS VERIFICATION; [08] LATE ENTRY TREATED & PRIMER VERIFIED
